MathSciNet Relay Station
MathSciNet bibliographic data
MR2291841 (2008h:33007) 33C05 (33C15 33F05 39A10 40A15 65D20)
Deaño, Alfredo; Segura, Javier Transitory minimal solutions of hypergeometric recursions and pseudoconvergence of associated continued fractions. Math. Comp. 76 (2007), no. 258, 879–901.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement